ACTIFED-DM 1.25mg|5ml Syrup 60ml

 23.58


Active Pharmaceutical Ingredient:
Drug Strength: 1.25mg/5ml
Drug Form : Syrup
Pack Size : 60ml
Does this requires a prescription ?Yes

Triprolidine (HCl):1.25mg/5ml + Pseudoephedrine (HCl):30mg/5ml + Dextromethorphan:10mg/5ml | Cough sedatives

Alternate brands

  • KOMKOLD-DM 1.25mg|5ml Syrup 60ml
     22.00
  • You can save 1.58
  • BRONCOS DM 1.25mg|5ml Syrup 60ml
     20.00
  • You can save 3.58

    Manufactured / Marketed By : GSK Product Form : SyrupPack Size : 60mlIngredients : Triprolidine (HCl):1.25mg/5ml + Pseudoephedrine (HCl):30mg/5ml + Dextromethorphan:10mg/5mlGeneric Category : Cough sedatives

    Reviews

    There are no reviews yet.

    Be the first to review “ACTIFED-DM 1.25mg|5ml Syrup 60ml”

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver ACTIFED-DM 1.25mg|5ml Syrup 60ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart